# SDR CA101121002

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Departed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CREW WALK AROUND FOR NEXT FLIGHT DEPARTURE, FOUND THE LEFT ENGINE UPPER ACCESS COWL MISSING.  SIGNIFICANT DAMAGE TO THE LEFT UPPER AFT FUSELAGE ABOVE AND BEHIND THE PYLON HAS BEEN IDENTIFIED.  BBD CONTACT WITH IN SERVICE ENGINEERING IS 450-476-7647 (SEE ALSO FAA SDR #2011011501429/ASOA201001800)
